# SDR SWIA201541042

- Difficulty date: March 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY FLOOR CRACKED AT FS 193.  REPAIRED CRACK IN RT FS 193, WL 79.5 TRU BAY FLOOR, REF REO.
